# SDR BWVR20171201001

- Difficulty date: September 14, 2017
- Submitted: December 1, 2017
- Operation: General aviation
- Aircraft: N780DW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258378
- System (JASC): 3500 · Oxygen System
- Part: Control Valve
- Part number: K391173
- Part serial: SEEPROBLEMDESC
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE BAROMETRIC CONTROL VALVES INSTALLED AND FAILED "OUT OF BOX". VALVES WERE INSTALLED AS MODIFIED PART NUMBER OF CONTROL VALVES IS K39117/3, SERIAL NUMBERS THAT FAILED WERE S/N 1044/1 AND S/N 2301/2. BOTH UNITS WERE INSTALLED AS "MODIFIED"
